Jump to content

Want to get off this 5 year ride


[pe...]

Recommended Posts

I HAVE BEEN ON CLONAZAPAEM(KLONOPIN) FOR THE PAST 5 YEARS.  Sorry about the caps.  I take .5mg at night and have another for the day but rarely ever have used.  My doc said cut it downn 50% to .25mg.  I started having withdrawl symptoms (but didn't know that's what they were). I went back up on the dose and  I have reduced it by .125mg.  Looking for support on how to taper, more info on other's withdrawl symptoms, how long they last, etc.  :)
Link to comment
Share on other sites

Hello Peace59, Welcome to BenzoBuddies!

 

I'm glad you went back up in dose, a 50% cut is way to fast to taper.  Not many understand what we go through, so you've found the right place to get the validation you need to get through this.  Reducing your dose by .125 sounds more reasonable, how are you feeling?

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Welcome Peace59

 

You did the right thing... Let us know what you are feeling and what you need.

It's a tough process but getting free is possible and we are here to support you.

Link to comment
Share on other sites

welcome peace59

I too agree you did the right thing going back up and starting from there.  there just doesnt seem to be any short cuts with this nasty stuff.  although I am doing direct taper you might check out the Ashton manual (the bible)at benzo.org.uk to get a better understanding of what you are dealing with and related concerns.  Hang in there!

Link to comment
Share on other sites

Thanks everyone for the encouragement! :) :)  This morning I woke up and it feels like I have a vice on my head.  Is this a withdrawl sympton.  Very grateful for the site for the ashton manual, been told about it but couldn't find it. :)
Link to comment
Share on other sites

I think right now pretty much every crap feeling you have can be attributed to benzo withdrawl.  Glad you bumped the dosage back up because that really was way too extreme.  You should find lots of solid info about this process just looking at sites like this and definitely read the Ashton Manual.  Welcome to our group!  Jan
Link to comment
Share on other sites

Ashton website is  benzo.org.uk (but benzo buddies.com has all you really need).  Hang in there Peace. I had the vise thing on my head coming on at fisrt and took it as too fast a taper for me becauce I never get headaches and backed off the taper rate but thats just my body, not yours.

 

If you havent already, start a reguler log on a clipboard or binder of every med or pain killer you are taking and when.  I did vertical lines with time and date on the left and each med with its own vertical column to the right. you will thank yourself later and see the progress.  For me the most important thing has been to really listen very closely to my body and learn what the symptoms were telling me, thats were the log book comes. in handy.  In the far right col. I left space for noting symtoms like headache etc.  Plus if your head is swiming like mine is right now it reminds me of what I took and when.

 

Also I have split my dose to 4 times a  day to get anound some of the withdrawal symptoms since I think ativan has a half life of 6-10 hours.

Link to comment
Share on other sites

×
×
  • Create New...